# SDR 96ZZZX262

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N696BD
- Make and model: Beech 58
- Aircraft serial: TH352
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Wheelwell
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOWING TAKEOFF, GEAR ONLY GOES UP HALF-WAY.  INSPECTION FOUND BROKEN WIRE IN LEFT WHEELWELL.  REPAIRED WIRE.  OPS CHECKS GOOD.
